# SDR SWAA2022021417024

- Difficulty date: May 19, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 41,562 hours, 24,452 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242CF HAS A PUNCTURE 37.5 INCHES FROM THE FWD EDGE CENTERLINE. / REPAIRED CABIN FLOOR PANEL 242CF 37.5 INCHES FROM THE FWD EDGE CENTERLINE I/A/W 737-700 SRM 53-00-50-2R-0 REV 64; SRM 53-00-50-2R-0 GENERAL REV 64.
